Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    0w4yzh1 is offline New Member
    Join Date
    Jul 2005
    Location
    Evergreen State
    Posts
    2

    Gyno after a year?

    Anyone ever had gyno appear like a year or longer after their last cycle with PCT? I have some left over tamoxifen pills, I've started taking them after going to the Dr. and a general surgeon. I told them about the test use and they say they don't think it's from that. What the hell else would it be from? POT? The surgeon said to give it a mos and see if it goes away. shit if you're not going to surgically remove it then I'm going to self medicate. They took a biopsy or whatever they call it and it came back negative. That shit hurts! Anyways, I knew what it was from the beginning but why so long after? Think it's better to have it removed or see if the tamoxifen will take care of it?

  2. #2
    Jsik98's Avatar
    Jsik98 is offline Member
    Join Date
    Jan 2004
    Location
    NY
    Posts
    649
    Well, personally, I would try letro as it's probably your best shot. Tamoxifen won't reverse it, as it only block estrogen from binding, and doesn't actually destroy estrogen as letro and arimidex do. I would choose letro over arimidex b/c it's stronger. My doc told me the same thing except he said to stay away from anything hormonal for three months. Of course the first thing I did was order a bottle of letro. I've been on it for approx 5 or 6 weeks and see an improvement. It's weird cause it'll play with your head......One day you'll look and the gyno will appear cured!! Then a few days later you'll take a look and feel like it hasn't changed and improved at all. I'm gonna try some type of topical anti-e. It may be a waste of money, but I wanna at least try it. Ergo-Pharm came out with one as a spray. Anyway, Good luck. Oh, and as far as which is better surgery or tamoxefin(chemical treatment) I would say if you can cure it w/out surgery then you're in luck. It's worth a shot.
    Last edited by Jsik98; 07-31-2005 at 01:25 AM.

  3. #3
    0w4yzh1 is offline New Member
    Join Date
    Jul 2005
    Location
    Evergreen State
    Posts
    2
    did you get the letrozole prescribed? Or from ARR? Man I should've remembered that about the diffs between the letro and tam. Been so long. So is it normal for it to appear after so long? You know, starting as a lil bb sized or even a tad smaller, a year or more after the cycle, then four weeks from when I noticed it the shit is like dime size and is tender. the tamoxifen seems to actually be working/helping though. Also I can't remember if the liquid letro was the one that tasted like 151 or not. Or is it the spearamint one? Anyways thanks for the reply.

  4. #4
    Jsik98's Avatar
    Jsik98 is offline Member
    Join Date
    Jan 2004
    Location
    NY
    Posts
    649
    I got it from AR-R and it tastes like peppermint. You can take the tamox for now to prevent oit from getting worse, and then add letro into the mix. We never really know what the hell's normal when it comes to our bodies and hormone levels! Know what I mean?!!! But this isn't the first time I've heard of this happening.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •